# SDR COMA9760104

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 3442 · Weather Radar System
- Part: Radar Antenna
- Part number: 6229302003
- Condition: Inoperative
- Location: Nose
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEVEL 5 THUNDERSTORM DID NOT SHOW ON RADAR AT 45 MILES.  REPLACED RADAR ANTENNA.
